# SDR ASAA0310463

- Difficulty date: May 15, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654659526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND THE SHEAR TIE AT FUSELAGE STATION 727A, RIGHT BUTTOCK LINE 8 CORRODED.  REPLACED SHEAR TIE PER SRM.  (M)
